# SDR AALA20121113005

- Difficulty date: November 13, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 36,023 hours, 15,065 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CRACK IN LOWER SKIN OF RIGHT HAND INBOARD AFT FLAP ABOUT 25 INCHES FROM OUTBOARD END.  REMOVED DAMAGED SKIN AROUND DENT PER SRM 51-70-10-0G.  TAP TEST INDICATES NO DELAMINATION AND DYE PENETRANT INSPECTION INDICATED NO FURTHER CRACK MIGRATION.  REMOVED MOISTURE, POTTED CORE AND INSTALLED PERMANENT EXTERNAL BONDED DOUBLER REPAIR PER SRM 51-70-10-2R.
